# SDR HALA2014100900167

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 7,196 hours, 1,097 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD YELLOW SYS QUANTITY LOW.  FOUND YELLOW ENGINE MOUNTED HYD PULSATION DAMPER O-RING LEAKING.  REPLACED O-RING IAW AMM 29-13-54-400-801-A.  ENGINE IDLE RUN. NO LEAKS NOTED. CYCLED FLIGHT CONTROLS. OPS CHECK GOOD. HYD FLUID SERVICED-RESERVOIR STILL HAD FLUID WHEN A/C BLOCKED  
IN.  ACFT OK FOR SERVICE.
